# SDR DALA2021081104615

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 61,065 hours, 28,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7921691) DURING INSPECTION FOUND L1 DOOR AND R2 DOOR EMERGENCY EXIT OVERHEAD SIGN INOPERATIVE. R/R EMERGENCY POWER SUPPLY PACKS FOR THE L1 AND R2 DOORS. CKS NORMAL, OK FOR SERVICE PER B737 33-51-06.
